• question-icon

    Suggest treatment for inflammation in the feet and elbows

default
Posted on Mon, 24 Jul 2017 in General Health
Question: I am suffering from inflammation in my feet and elbows. I have an artificial heart valve and four bypasses. What otc drugs are safe for me to use?
doctor
Answered by Dr. Lekshmi Rita Venugopal 41 minutes later
Brief Answer:
It is not recommended to take aspirin along with Ibuprofen

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic

Aspirin and Ibuprofen do not mix well. Taking them together can cause stomach ulcer and Gastrointestinal bleeding. Ibuprofen can also affect the effectiveness of aspirin. So it is better not to take them together.
A better option is to continue Tylenol for pain relief.And you can take diclofenac, which is a safer anti inflammatory when compared to ibuprofen when taken with aspirin. However, aspirin with diclofenac also has increase risk of stomach upset and bleeding.So always be cautious when you take the two together.If you develop stomach pain, black stools, bleeding etc immediately stop diclofenac and follow up with your doctor.
While taking the two together ,use diclofenac At least two hours after taking aspirin. You can also take XXXXXXX before food to avoid upset stomach.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3186 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stomach ulcer

doctor1 MD

Dear Sir, I m a 24 year old girl and I have been suffering fro frequent stomachitis. It has happened to me thrice in last one year. I also had...

doctor1 MD

Is there a reason I vomit on a morning the week leading up to my period? My mum and sister both suffer from chronic stomach ulcers (diagnosed in...

doctor1 MD

I was on a master cleanse for about 14 days. I ended the cleanse but, did not do the ease off that I was suppose to...I just started eating. Since...

doctor1 MD

I have stomach ulcer for about 15 year. If I don t consump medicine like Omeprazole or other medicine to control my acidity, it is not possible to...

doctor1 MD

A co-worker was fine one minute..then suddenly said she didn't feel well. Moments later, she passed out for a minute or two. We shook her awake and...

doctor1 MD

I am a 72 yr old female. For the past week, I have been suffering on and off with upper posterior thigh muscle spasms, together with a knife-like...

doctor1 MD

I am 78 years old and in reasonably good condition for that age. I have been taking prilasec anti-acid 30 mg a day for years --lately even with...

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Lekshmi Rita Venugopal
  • Q - Suggest treatment for chronic rhinosinusitis

  • Q - Suggest treatment for chronic constipation

  • Q - What causes severe muscle and upper body pain?

  • Q - Suggest remedies for delayed menstrual bleeding

  • Q - What causes intermittent sharp pain in the groin area while walking?

  • Q - Suggest ways to deal with behavioral volatility and emotional outbursts...

  • Q - Suggest treatment for pinched nerve spasms in the shoulders, neck and arms

  • Q - What do itchy rashes on the legs indicate?

  • Q - Suggest treatment for rashes between leg and scrotum

  • Q - What are the interactions when Bisoprolol, Amlodipine, Lisinopril and...

backtotop2